| Model Number |
8400D |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an occlusion alarm when powered on.No patient injury was reported.
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.The product was received for evaluation.Visual and functional testing were performed.The device was in excellent condition.The reported problem was confirmed.The root cause of the reported issue was found to be kinked tubes which caused by the design of the device.The technician replaced the tubes.Quality specialist subject matter expert (sme) noted, this is a known design issue where the weight of the restrictor in the larger diameter tubing connected to the carbon oxide (co2) bench pushed the small diameter tubing against the co2 bench nozzle as the housing closed.Trends have been identified related to this type of failure and further analysis identified the design to be a contributing factor as the location of the restrictor in the tubing does not allow the tubing a proper curve line and results in a kink.No corrective action will be recommended at this time, however trend data are being reviewed and the issue has been escalated.There will be regular analyses of complaint data and trends and actions are taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).